# SDR UPS504904

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Wire
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN EAST MIDLANDS, MAINTENANCE FOUND PIREP-EMERGENCY ESCAPE SLIDE BATTERY PACK WIRING BROKEN.  MAINTENANCE REMOVED THE SLIDE AND DEFERRED PER E.O.  MRR FILED OPEN.
